COLD AND FLU DAY TIME MULTI-SYMPTOM RELIEF - acetaminophen, phenylephrine hcl, and dextromethorphan hbr solution
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Active ingredients (in each 15 mL tablespoon) Purpose
Acetaminophen, USP 325 mg …………………......…………Pain reliever/fever reducer
Dextromethorphan HBr, USP 10 mg ………….......………….Cough suppressant
Phenylephrine HCl, USP 5 mg …………………............……..Nasal decongestant
temporarily relieves common cold/flu symptoms:
Liver warning: This product contains acetaminophen.
Severe liver damage may occur if
Allergy alert: acetaminophen may cause severe skin reactions.
Symptoms may include:
If a skin reaction occurs, stop use and seek medical help right away.
Sore throat warning: If sore throat is severe, lasts for more than 2 days, occurs with or is followed by fever, headache, rash, nausea, or vomiting, see a doctor promptly.
Ask a doctor or pharmacist before use if you are taking the blood thinning drug warfarin
When using this product, do not use more than directed
These could be signs of a serious condition.
Overdose warning: Taking more than directed can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Prompt medical attention is critical for adults & for children even if you do not notice any signs or symptoms.
|adults & children 12 years & over||30 mL (2 TBSP) every 4 hours
|children 6 to under 12 years||15 mL (1 TBSP) every 4 hours
|children 4 to under 6 years||ask a doctor
|children under 4 years||do not use
anhydrous citric acid, carboxymethylcellulose sodium, edetate disodium, FD&C Yellow no. 6, flavor, glycerin, menthol, propylene glycol, purified water, saccharin sodium, sodium benzoate, sodium chloride, sodium citrate, sorbitol, sucralose
2572 Brunswick Pike
Lawrenceville, NJ 08648
COMPARE TO Vicks® DayQuil®
Cold & Flu, Multi-Symptom Relief
COLD & FLU
Each dose (per 15 mL) (1 TBSP) of oral solution contains:
325 mg - Acetaminophen USP (Pain reliever/fever reducer)
5 mg - Phenylephrine HCl USP (Nasal decongestant)
10 mg - Dextromethorphan HBr USP (Cough suppressant)
Alcohol Free/Antihistamine Free
12 FL OZ (354 mL)
|COLD AND FLU DAY TIME MULTI-SYMPTOM RELIEF
acetaminophen, phenylephrine hcl, and dextromethorphan hbr solution
|Labeler - Aurohealth LLC (078728447)|
© 2019 FDA.report
This site is not affiliated with or endorsed by the FDA.